×

zbMATH — the first resource for mathematics

Independence of equational classes. (English) Zbl 0264.08001

MSC:
08Axx Algebraic structures
08B99 Varieties
08A05 Structure theory of algebraic structures
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BIRKHOFF G.: Lattice theory. 3. Providence 1967. · Zbl 0153.02501
[2] CHANG C. C., JÓNSSON B., TARSKI A.: Refinement properties for relational structures. Fundam. math. 55, 1964, 249-281. · Zbl 0171.25805
[3] DRAŠKOVIČOVÁ H.: Permutability, distributivity of equivalence relations and direct products. Mat. časop. 23, 1973, 69-87. · Zbl 0248.08004
[4] GERHARDTS M. D.: Zur Charakterisierung distributiver Schiefverbände. Mat\?. Ann. 161, 1965, 231-240. · Zbl 0151.01701
[5] GRÄTZER G.: Universal algebra. 1. Princeton 1968. · Zbl 0182.34201
[6] GRÄTZER G., LAKSER H., PŁONKA J.: Joins and direct products of equational classes. Canad. Math. Bull. 12, 1969, 741-744. · Zbl 0188.04903
[7] KOLIBIAR M.: Über direkte Produkte von Relativen. Acta Fac. rerum natur. Univ. Comenianae Math. 10. III., 1965, 1-8. · Zbl 0136.26002
[8] PIXLEY A. F.: Distributivity and permutability of congruence relations in equational classes of algebras. Proc. Amer. Math. Soc. 14, 1963, 105-109. · Zbl 0113.24804
[9] WENZEL G. H.: Note on a subdirect representation of universal algebras. Acta math. Acad. scient. \?ung. 18, 1967, 329-333. · Zbl 0164.01101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.